A uniform optimal-order estimate for an Eulerian-Lagrangian discontinuous Galerkin method for transient advection–diffusion equations
Version of Record online: 11 APR 2008
Copyright © 2008 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 25, Issue 1, pages 87–109, January 2009
How to Cite
Wang, K. (2009), A uniform optimal-order estimate for an Eulerian-Lagrangian discontinuous Galerkin method for transient advection–diffusion equations. Numer. Methods Partial Differential Eq., 25: 87–109. doi: 10.1002/num.20338
- Issue online: 24 NOV 2008
- Version of Record online: 11 APR 2008
- Manuscript Accepted: 17 DEC 2007
- Manuscript Received: 26 SEP 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!